# SDR DHL2001367501

- Difficulty date: January 31, 2001
- Submitted: February 16, 2001
- Operation: Air carrier
- Aircraft: N367DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: MSN265
- Aircraft time: 32,794 hours, 20,335 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: A2551305600151
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C CHECK, LT FWD MLG GUIDE STRUT CRACKED IN TWO PLACES BOTH 3 INCHES.  REPLACED GUIDE STRUT IAW SRM 51-30-10.  (NON ROUTINE 80866)
